# SDR ASAA1058534

- Difficulty date: November 21, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 6,672 hours, 1,984 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C7622
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 6,666 hours, 1,977 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELECTRIC LIGHT ILLUMINATED (ELECTRIC FAULT OVERHEAD PANEL).  REPLACED BOTH AUXILIARY AND MAIN BATTERY PER AMM 24 31 11 000 802 002 AND AMM 24 31 11 400 802 002 UP TO PG 2 G1D.  REPLACED AUXILIARY BATTERY CHARGER PER AMM 24 31 31 000 801.  OPS CHECK OK PER AMM 24 31 31 710 801.  ACCOMPLISHED FIM TASK 24 31 00 810 810 & 24 31 00 824.  AUX BATTERY CHARGER MAIN TERMINALS SHOW ARCING.  CRIMPED NEW TERMINALS PER SWPM REF 20 31 11.  PERFORMED AUX BATTERY CHARGER OPERATIONAL CK PER PER AMM REF 24 31 31 710 801.  OPS CHECKS GOOD.  TSR ISSUED.  REPLACED SPCU FOR BENCH CHECK PER AMM REF 24 34 11 CHECK'S GOOD.  ACCOMPLISHED MAIN BATTERY CHARGER TEST AMM 24 31 21 710 801 CHECK'S GOOD.  REPLACED BATTERY CHARGER C/B C809 P/N BACC18AC7 REF IPC 24 21 21 44K.
